Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Mathematical Cryptology

Managing Editor: Magliveras, Spyros S. / Steinwandt, Rainer / Trung, Tran

Editorial Board: Blackburn, Simon R. / Blundo, Carlo / Burmester, Mike / Cramer, Ronald / Gilman, Robert / Gonzalez Vasco, Maria Isabel / Grosek, Otokar / Helleseth, Tor / Kim, Kwangjo / Koblitz, Neal / Kurosawa, Kaoru / Lauter, Kristin / Lange, Tanja / Menezes, Alfred / Nguyen, Phong Q. / Pieprzyk, Josef / Rötteler, Martin / Safavi-Naini, Rei / Shparlinski, Igor E. / Stinson, Doug / Takagi, Tsuyoshi / Williams, Hugh C. / Yung, Moti


CiteScore 2017: 1.43

SCImago Journal Rank (SJR) 2017: 0.293
Source Normalized Impact per Paper (SNIP) 2017: 1.117

Mathematical Citation Quotient (MCQ) 2017: 0.51

Online
ISSN
1862-2984
See all formats and pricing
More options …
Volume 6, Issue 1

Issues

A fast mental poker protocol

Tzer-jen Wei / Lih-Chung Wang
Published Online: 2012-05-26 | DOI: https://doi.org/10.1515/jmc-2012-0004

Abstract.

In this paper, we present a fast and secure mental poker protocol. The basic structure is the same as Barnett & Smart's and Castellà-Roca's protocols but our encryption scheme is different. With this alternative encryption scheme, our shuffle is not only twice as fast, but it also has different security properties. As such, Barnett & Smart's and Castellà-Roca's security proof cannot be applied to our protocol directly. Nevertheless, our protocol is still provably secure under the DDH assumption. The only weak point of our protocol is that reshuffling a small subset of cards might take longer than Barnett & Smart's and Castellà-Roca's protocols. Therefore, our protocol is more suitable for card games such as bridge, most poker games, mahjong, hearts, or black jack, which do not require much partial reshuffling.

Keywords: Mental poker; DDH assumption

About the article

Received: 2010-09-02

Revised: 2012-04-18

Accepted: 2012-04-18

Published Online: 2012-05-26

Published in Print: 2012-06-01


Citation Information: Journal of Mathematical Cryptology, Volume 6, Issue 1, Pages 39–68, ISSN (Online) 1862-2984, ISSN (Print) 1862-2976, DOI: https://doi.org/10.1515/jmc-2012-0004.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Tzer-jen Wei
Information Sciences, 2014, Volume 273, Page 352

Comments (0)

Please log in or register to comment.
Log in